# SDR COMA2012032250024

- Difficulty date: March 21, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 26,051 hours, 21,804 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG TO PIT RECEIVED FLAPS FAIL MSG DURING FLAP RETRACTION, FAILED AT 8 DEG.  EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  RESET C/B'S AND PERFORMED OPS TEST OF FLAPS.  NO DEFECTS NOTED.
